A Uniqueness Theorem for Meromorphic Mappings with Two Families of Hyperplanes - Université de Bretagne Occidentale Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2012

A Uniqueness Theorem for Meromorphic Mappings with Two Families of Hyperplanes

Abstract

In this paper, we extend the uniqueness theorem for meromorphic mappings to the case where the family of hyperplanes depends on the meromorphic mapping and where the meromorphic mappings may be degenerate.
Fichier principal
Vignette du fichier
Dethloff-Quang-Tan.pdf (135.43 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00531022 , version 1 (01-11-2010)

Identifiers

Cite

Gerd Dethloff, Tan Tran Van, Si Duc Quang. A Uniqueness Theorem for Meromorphic Mappings with Two Families of Hyperplanes. Proceedings of the American Mathematical Society, 2012, 140 (1), pp.189-197. ⟨hal-00531022⟩
114 View
654 Download

Altmetric

Share

Gmail Facebook X LinkedIn More